# SDR USAA960221

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274US
- Make and model: Boeing 737-2B7
- Aircraft serial: 22886
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 294.5/312
- Part time: 35,486 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 3 CORRODED AREAS APPROXIMATELY 1 INCH BY 1 INCH ON INTERCOSTAL, RBL 10 INCHES BETWEEN BS 294.5 AND BS 312.  REPLACED INTERCOSTAL, REPAIRED PER SRM 51-10-1 AND BOEING DRAWING 65-45834.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
